# SDR DALA1105679857

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1108
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN, STA 1108, BETWEEN RBL 23-38 FLOOR SUPPORT CRACKED. REMOVED CRACKED FLOOR SUPPORT, STA 1108, RBL 23-38 IAW SRM 51-30-2. FABRICATED, DRILLED, DEBURRED IAW SRM 51-10-4 AND DWG 5914617.  INSTALLED IAW 51-30-2 .040 7075T6 PO 1023415.
